# SDR CA150209005

- Difficulty date: February 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,772 hours
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: 17015144401
- Condition: Defective
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE RAMP CONNECTED THE GPU, SPARKS APPEARED ON THE ACFT & NOTICED BRANDING FROM THE SPARKS ALONG WITH BURNING SMELL.  GPU WAS DISCONNECTED IMMEDIATELY.  MTC WAS ADVISED.  EXTERNAL AC GND POWER RECEPTACLE REPLACED IAW AMM 24-42-03, FUNCTIONED IAW AMM 24-42-00-710-801-A.
